| Model Number |
04.503.224.01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional device product code: dzl.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal procedure of synpor smooth titanium reinforced fan plate & titanium matrixmidface screw self-drilling due to infection.Originally the patient had an orbital floor fracture surgery on (b)(6) 2019.Implants were removed successfully.Patient outcome after the removal procedure is unknown.This report is for unknown quantity of ti matrixmidface screw self-drilling 4 mm.This is report 2 of 2 for complaint (b)(4).